# SDR 0001491154

- Difficulty date: April 28, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N154US
- Make and model: Doug DC-10-40
- Aircraft serial: 46763
- Aircraft time: 69,927 hours, 28,884 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Component: Apu, TSCP70048
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, STRONG FUMES WERE REPORTED IN THE AIRCRAFT CABIN.  FLIGHT CREW DUMPED UNKNOWN QUANTITY OF FUEL AND RETURNED TO DEPARTURE AIRPORT.  APU ON MEL FOR POSSIBLE OIL LEAK.  MAINTENANCE PERFORMED PACK BURNOUT PROCEDURES.
